# SDR CA970327016

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Input Seal
- Part number: BABDRR
- Condition: Leaking
- Location: Mgb
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) INPUT SEAL LEAKING, HYDRAULIC BELT CHANGED, OIL SOAKED.
